# SDR FDEA202008059477

- Difficulty date: July 9, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,120 hours, 30,535 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: NSA93203001
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN CABIN ENTRY DOOR SLIDE WILL NOT ARM.  IAW TSM 52-70-00, CHECKED FOR GROUND AT R1 DOOR LIMIT SWITCHES. FOUND EXCESSIVE RESISTANCE AT PIN "E" OF LIMIT SWITCH 1 (42WS), AND OPEN FOUND AT PIN "E" OF LIMIT SWITCH 2 (8WS). NO TIME TO FURTHER TROUBLESHOOT DUE TO HIGHER PRIORITY MAINTENANCE.   REMOVED AND INSTALLED BOTH 8WS AND 42WS SWITCHES IAW AMM 52-71-00-04-01, CHECKS GOOD
